Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 57, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 17, 2025, 12:53 PM EDT. It took effect at Apr 18, 2025, 2:00 PM EDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2025, 12:53 PM EDT (16:53 UTC)
- In effect from
- Apr 18, 2025, 2:00 PM EDT
- Expired
- Apr 20, 2025, 6:22 AM EDT
- In force
- 40 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
191 WHUS71 KPHI 171653 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1253 PM EDT Thu Apr 17 2025 ANZ450>455-181000- /O.NEW.KPHI.SC.Y.0057.250418T2200Z-250419T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1253 PM EDT Thu Apr 17 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM FRIDAY TO 6 PM EDT SATURDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 6 PM Friday to 6 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
9 follow-up statements
358 WHUS71 KPHI 172140 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 540 PM EDT Thu Apr 17 2025 ANZ430-431-181100- /O.EXB.KPHI.SC.Y.0057.250418T1800Z-250419T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 540 PM EDT Thu Apr 17 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 6 PM EDT SATURDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 2 PM Friday to 6 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>455-181100- /O.EXT.KPHI.SC.Y.0057.250418T1800Z-250419T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 540 PM EDT Thu Apr 17 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM FRIDAY TO 6 PM EDT SATURDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 2 PM Friday to 6 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Staarmann
216 WHUS71 KPHI 180716 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 316 AM EDT Fri Apr 18 2025 ANZ450>455-182200- /O.CON.KPHI.SC.Y.0057.250418T1800Z-250419T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 316 AM EDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM EDT SATURDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 2 PM this afternoon to 6 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-182200- /O.CON.KPHI.SC.Y.0057.250418T1800Z-250419T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 316 AM EDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM EDT SATURDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 2 PM this afternoon to 6 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
187 WHUS71 KPHI 181802 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 202 PM EDT Fri Apr 18 2025 ANZ450>455-190815- /O.EXT.KPHI.SC.Y.0057.000000T0000Z-250420T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 202 PM EDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT SUNDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-190815- /O.CON.KPHI.SC.Y.0057.000000T0000Z-250419T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 202 PM EDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 6 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
106 WHUS71 KPHI 190647 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 247 AM EDT Sat Apr 19 2025 ANZ450>455-192000- /O.CON.KPHI.SC.Y.0057.000000T0000Z-250420T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 247 AM EDT Sat Apr 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-192000- /O.CON.KPHI.SC.Y.0057.000000T0000Z-250419T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 247 AM EDT Sat Apr 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ NG
713 WHUS71 KPHI 191046 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 646 AM EDT Sat Apr 19 2025 ANZ450>455-200000- /O.CON.KPHI.SC.Y.0057.000000T0000Z-250420T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 646 AM EDT Sat Apr 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...While air temperatures are warm, water temperatures are dangerously cold in the upper 40s to lower 50s. Those participating in water activities should dress for the water temperature, not the air temperature, and be aware of the dangers of hypothermia. Hypothermia, exhaustion, and unconsciousness can occur in a short period of time. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-192200- /O.CON.KPHI.SC.Y.0057.000000T0000Z-250419T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 646 AM EDT Sat Apr 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...While air temperatures are warm, water temperatures are dangerously cold in the lower 50s. Those participating in water activities should dress for the water temperature, not the air temperature, and be aware of the dangers of hypothermia. Hypothermia, exhaustion, and unconsciousness can occur in a short period of time. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
816 WHUS71 KPHI 191915 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 315 PM EDT Sat Apr 19 2025 ANZ450>455-200600- /O.CON.KPHI.SC.Y.0057.000000T0000Z-250420T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 315 PM EDT Sat Apr 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft. * WHERE...The Atlantic coastal waters adjacent to Delaware and new Jersey. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...While air temperatures are warm, water temperatures are dangerously cold in the upper 40s to lower 50s. Those participating in water activities should dress for the water temperature, not the air temperature, and be aware of the dangers of hypothermia. Hypothermia, exhaustion, and unconsciousness can occur in a short period of time. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-192200- /O.CON.KPHI.SC.Y.0057.000000T0000Z-250419T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 315 PM EDT Sat Apr 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Southwest winds around 15 kt with gusts to 25 kts. A moderate chop. * WHERE...Delaware Bay. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...While air temperatures are warm, water temperatures are dangerously cold in the lower 50s. Those participating in water activities should dress for the water temperature, not the air temperature, and be aware of the dangers of hypothermia. Hypothermia, exhaustion, and unconsciousness can occur in a short period of time. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
085 WHUS71 KPHI 192149 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 549 PM EDT Sat Apr 19 2025 ANZ430-431-192300- /O.EXP.KPHI.SC.Y.0057.000000T0000Z-250419T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 549 PM EDT Sat Apr 19 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... Winds have fallen below SCA criteria. Thus, the Small Craft Advisory will be allowed to expire. $$ ANZ450>455-200600- /O.CON.KPHI.SC.Y.0057.000000T0000Z-250420T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 549 PM EDT Sat Apr 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hoeflich
867 WHUS71 KPHI 200519 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 119 AM EDT Sun Apr 20 2025 ANZ452>455-200630- /O.CAN.KPHI.SC.Y.0057.000000T0000Z-250420T0600Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 119 AM EDT Sun Apr 20 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Seas have continued to subside and will continue to decrease, so the Small Craft Advisory has been cancelled. $$ ANZ450-451-201100- /O.EXT.KPHI.SC.Y.0057.000000T0000Z-250420T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 119 AM EDT Sun Apr 20 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...West winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ out 20 nm. * WHEN...Until 7 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Elevated seas will primarily be away from the coast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ NG
367 WHUS71 KPHI 201022 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 622 AM EDT Sun Apr 20 2025 ANZ450-451-201130- /O.CAN.KPHI.SC.Y.0057.000000T0000Z-250420T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 622 AM EDT Sun Apr 20 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Seas have continued to subside and will continue to decrease, so the Small Craft Advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 17, 9:40 AM EDT, 3 hours 13 minutes earlier.
Area forecast discussion, Apr 17, 9:40 AM EDT, 3 hours 13 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 940 AM EDT Thu Apr 17 2025 .SYNOPSIS... High pressure builds in for today before shifting offshore of the Mid Atlantic coast tonight into Friday as a warm front lifts north of the area. Return flow sets up across the east coast, before a cold front moves across the area later Saturday then stalls to our south. This front will move back northward as an occluded frontal system moves across the area early next week. High pressure returns for the middle of next week. && .NEAR TERM /THROUGH TONIGHT/... Mid-level trough and shortwave combo continues to move offshore. Stratocu deck to the north has dissipated. Mostly sunny skies on tap for today. Surface high pressure centered over the Great Lakes and Ohio Valley will build to the south and east and will be centered over the Mid-Atlantic by this afternoon. The high then slides offshore tonight and will be centered off the Mid- Atlantic coast. Temperatures will rebound back closer to normal levels with highs in the upper 50s to low 60s. Not as windy today compared to Wednesday, but there will still be gusts to at least 20 mph this afternoon, with slightly higher gusts in the higher elevations of the southern Poconos and northern New Jersey. Winds begin to diminish around dinnertime. Clear skies with light southerly winds on tap for tonight. Warm air advection will be underway, and lows will be in the 30s to low 40s. Undercut guidance a bit and allowed for some patchy frost in colder spots, but no advisories are anticipated at this time. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... High pressure remains in control for Friday which leads to a dry day with high temperatures in the low 60s to low 70s. Winds will be increasing throughout the day out of the south. This helps usher in warmer air, but we also at times could see gusts upwards of 25-30 mph. Our winds stay out of the southwest Friday night which leads to our lows being in the 50s and gusts at times will be around 20 mph. As the high pressure system exits Friday night, a warm front lifts northward. There does not look to be too much moisture with this warm front and mainly adds some more cloud cover into Saturday. On Saturday, we are well into the warm sector with temperatures reaching the low 80s for most with the Poconos being in the mid 70s. A cold front will approach the area from the west which will lead to the chance for some showers Saturday afternoon into Saturday night with a slight chance for a thunderstorm. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... The cold front pushes south of the area on Sunday. Winds turn to be out of the northwest behind the front but it does still stay on the milder side on Sunday with highs in the 70s for most. A brief area of high pressure builds in from the north on Sunday which keeps the area dry. This high pressure system is brief as it moves out for Monday. By Monday, our next system approaches as a warm front once again moves northward during the day. Highs on Monday will be in the 60s for most. A cold front moves in from the west late Monday into Monday night bringing some rain showers to the area. An isolated thunderstorm cannot be ruled out. Once the cold front departs, high pressure moves in for Tuesday and Wednesday which keeps things quiet. Temperatures also once again turn milder towards midweek. && .AVIATION /14Z THURSDAY THROUGH MONDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of Today...VFR/SKC. W-NW winds 5 to 10 kt, increasing to 10 to 15 kt with 20 to 25 kt gusts late this morning. Winds diminish to 5 to 10 kt after 21Z. High confidence. Tonight...VFR/SKC. W-SW winds 5 to 10 kt, becoming S 5 kt or less. High confidence. Friday...VFR conditions expected. A south wind gusting to 20-25 knots. Outlook... Saturday...Sub-VFR conditions possible with some showers moving through during the afternoon into Saturday night. Sunday...VFR conditions expected. Monday...Sub-VFR conditions possible with some showers moving through during the afternoon into Monday night. && .MARINE... Sub-Small Craft Advisory conditions on tap for today and tonight. West to northwest winds 10 to 15 kt with gusts up to 20 kt, becoming SW 5 to 10 kt late this afternoon and tonight. Seas 2 to 3 ft. Outlook... Friday...Small Craft Advisory conditions develop Friday evening and continue into Friday night. Saturday...Small Craft Advisory conditions continue for much of the day Saturday. Sunday...The conditions are anticipated to be below Small Craft Advisory criteria Monday...The conditions are anticipated to be below Small Craft Advisory criteria && .FIRE WEATHER... A much drier airmass will be over the area today compared to Wednesday, but winds will be much lighter. Min RH values will range from 20 to 25 percent with west to northwest winds 10 to 15 mph with 20 to 25 mph gusts. Will reach out to state fire weather partners to determine of fine fuels dried out enough to warrant a Special Weather Statement for the risk for rapid fire spread this afternoon. Recent rainfall and the greenup that is occurring are limiting factors for this threat. Temperatures will be warmer on Friday as compared to the prior few days. Winds will be a bit gustier than today but relative humidity will also be a bit higher. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...Guzzo NEAR TERM...MPS/RCM SHORT TERM...Guzzo LONG TERM...Guzzo AVIATION...Guzzo/MPS/RCM MARINE...Guzzo/MPS FIRE WEATHER...PHI
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 5:32 PM EDT | Frost Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more | 13 hr |
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.